Ohio, 2014

Hail and Damaging Winds in Ohio, May 13 to 14, 2014

May 13 to 14, 2014 · NWS CLE · 47 events in 15 counties and zones

Showers and thunderstorms developed along a frontal boundary draped across the Upper Ohio Valley. Many of the stronger thunderstorm became severe and a lot of hail reports were received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$168,000
Crop damage
None recorded
Events
47

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

Showers and thunderstorms developed along a frontal boundary draped across the Upper Ohio Valley. Many of the stronger thunderstorm became severe and a lot of hail reports were received. Some of the hail was as large as golf balls.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at May 13, 8:24 PM EST, 3 hours 12 minutes earlier.

Area forecast discussion, May 13, 8:24 PM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EDT TUE MAY 13 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST INTO WESTERN PENNSYLVANIA TONIGHT AND
STALL THEN LOW PRESSURE WILL MOVER NORTH ALONG THE FRONT WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT INTO EASTERN CANADA FRIDAY. UPPER LEVEL
LOW PRESSURE WILL STALL OVER THE EASTERN GREAT LAKES INTO THROUGH
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
BASED ON THE CURRENT CONVECTIVE TRENDS...I WILL ADJUST THE FORECAST
ACCORDINGLY. IN PARTICULAR...I WILL DROP THE FLOOD WATCH FOR PARTS
OF NORTHEAST OHIO. WIDESPREAD CONVECTION HAS NOT DEVELOPED OVER
THE AREA IN ADVANCE OF THE FRONT AND IS NOT ANTICIPATED DURING
THE OVERNIGHT. CONVECTION HAS DEVELOPED OVER SOUTHERN INDIANA AND
THIS PRECIPITATION MAY PUSH INTO NORTHERN OHIO ON WEDNESDAY BUT
THE CONVECTION SHOULD REMAIN SCATTERED FOR THE OVERNIGHT IN THE
AREAS HARD HIT ON MONDAY. TEMPERATURES APPEAR TO BE ON TRACK AND I WILL
MAKE NO ADJUSTMENTS.

PREVIOUS DISCUSSION...
THE COLD FRONT WILL BE SLOWLY MOVING EAST ACROSS THE AREA PUSHING
INTO WARM...MOIST AND UNSTABLE AIR. THE THREAT FOR SOME SEVERE
STORMS STILL LOOK REASONABLE ALONG WITH LOCALLY HEAVY RAINS. WITH
THE POTENTIAL FOR HEAVY RAINS ON TOP OF AREAS THAT HAVE HAD HEAVY TO
LOCALLY FLOODING RAIN OVER THE PAST DAY...A FLOOD WATCH IS NEEDED.

TEMPS TONIGHT WILL START TO COOL WITH THE FRONTAL PASSAGE BUT ONLY
AS MUCH AS THE MID 50S IN THE FAR NW.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
THE FRONT WILL BE STALLED SOMEWHERE NEAR THE EAST FRINGE OF THE CWA
ON WED. THE ENERGY WITH THE FRONT WILL GET STRETCHED AS THE NORTHERN
SYSTEM MOVES OFF TO THE NE AND ENERGY WITH THE DEVELOPING WAVE
STARTS TO FOCUS SOUTH OF THE AREA. THUS SHOULD SEE A GENERALLY
LESSENING OF THE RAIN FOR A WHILE ON WED WITH THE SECOND SURGE
STARTING TO PUSH IN FROM THE SW DURING THE AFTERNOON.

THE LOW IS EXPECTED TO PULL THE FRONT BACK WEST WITH THE LOW MOVING
NNE ACROSS THE WEST PART OF THE CWA LATE WED NIGHT THROUGH THU
EVENING. THERE WILL BE WIDESPREAD SHRA DURING THIS PERIOD ALONG WITH
TSRA AND LOCALLY HEAVY RAINS. WILL LIKELY NEED A FLOOD WATCH FOR
THIS TIME PERIOD BUT WILL HOLD OFF AND LET THE CURRENT ONE PLAY OUT
THEN THE SECOND CAN BE ISSUED FOR THE WED NIGHT THRU THU NIGHT
PERIOD. SOME OF THE STORMS IN THE SE HALF OF THE AREA COULD EVEN BE
SEVERE.

THE THREAT FOR RAIN WON'T END AS THE LOW MOVES OFF NNE OF THE AREA
FRI BECAUSE...AS USUAL THIS TIME OF THE YEAR THE UPPER LOW WILL FIND
ITS WAY INTO THE GREAT LAKES WHERE IT WILL STALL FOR THE WEEKEND.

COLDER AIR PROGRESSIVELY WRAPS SE INTO THE AREA THU NIGHT THRU FRI
NIGHT SO EXPECT FRI AND FRI NIGHT TO BE MOSTLY CLOUDY AND COOL WITH
SCT SHRA. SOME THUNDER COULD OCCUR DUE TO THE COLD POCKET OF AIR
ALOFT BUT FOR THE MOST PART MAINLY EXPECTING SHRA. THINK ENOUGH
CLOUDS WILL HANG AROUND FRI NIGHT TO KEEP TEMPS FROM BEING ABLE TO
DROP BELOW 40 DEGREES AND CAUSE PROBLEMS FOR TENDER PLANTS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AN UPPER TROF WILL BE ACROSS THE AREA ON SATURDAY AND WILL MOVE
SLOWLY EAST THROUGH THE WEEKEND. THE BEST CHANCE FOR SHOWERS WILL BE
ON SATURDAY AND THEN AFTER THAT A THREAT COULD LINGER MAINLY OVER
THE EXTREME EASTERN PORTION OF THE FORECAST AREA. THE BIG CONCERN IS
WHAT WILL THE CLOUDS DO OVER THE WEEKEND. WITH THE HIGH BUILDING IN
THE WINDS WILL BE LIGHT AND IF THE CLOUDS DECREASE LOWS COULD DIP
INTO THE UPPER 30S AND SOME PATCHY FROST IS POSSIBLE. THIS SITUATION
WILL BE MONITORED CAREFULLY THE NEXT FEW DAYS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A FEW SHOWERS AND THUNDERSTORMS WILL BE SLOWLY DISSIPATING
OVERNIGHT BEHIND A COLD FRONT THAT WILL SWEEP ACROSS THE REGION
THIS EVENING. BEHIND THE FRONT CONDITIONS WILL DROP TO MVFR AND
AND SOME IFR. A WAVE WILL DEVELOP ALONG THE FRONT AND SPREAD MORE
SHOWERS AND THUNDERSTORMS INTO THE AREA ON WEDNESDAY.

.OUTLOOK...NON VFR IN PRECIPITATION WEDNESDAY AFTERNOON THROUGH
SATURDAY.

&&

.MARINE...
A COLD FRONT WILL BE MOVING ACROSS THE LAKE OVERNIGHT AND THE WINDS
WILL NOT BE THAT STRONG UNTIL LOW PRESSURE MOVES ALONG THE FRONT
ESPECIALLY ON THURSDAY. SOME QUESTION AS TO THE LOCATION OF THE LOW
AND THAT WILL DETERMINE THE WIND DIRECTION AND STRENGTH. MORE THEN
LIKELY A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED ON THE LAKE.
FOR THIS EVENING SPECIAL MARINE WARNINGS WILL BE NEEDED AS
THUNDERSTORMS CROSS THE LAKE.

HIGH PRESSURE WILL BE BUILD OVER THE GREAT LAKES STARTING SATURDAY
AND WILL MOVE VERY SLOWLY THROUGH TUESDAY. THIS WILL MEAN GENERALLY
LIGHT WINDS ON THE LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...GARNET
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...BC
MARINE...KIELTYKA
Hazardous weather outlook, May 13, 8:29 PM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EDT TUE MAY 13 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
929 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

RAIN COULD BE LOCALLY HEAVY TONIGHT CAUSING AREAS OF ISOLATED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIDESPREAD RAIN IS EXPECTED FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY NIGHT. HEAVY RAIN IS POSSIBLE THROUGH THURSDAY NIGHT
WHICH COULD PRODUCE ADDITIONAL FLOODING. SOME OF THE THUNDERSTORMS
WEDNESDAY EVENING COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-150130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
929 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GARNET

The radar

The Cleveland radar (KCLE), 134 km away, was scanning. The volume nearest the first event began at 04:36 UTC.

Open the radar archive at this moment

Event by event

40 hail, 7 thunderstorm wind. Local standard time, as filed.

Hail, Morrow

When
May 13, 11:36 PM EST
Where
Morrow County, Cardington
Measured
1.75 in hail
Property damage
$25,000
Reported by
Social Media
Coordinates
40.500, -82.900

Golf ball sized hail was reported. A few vehicles were damaged.

Hail, Morrow

When
May 13, 11:47 PM EST
Where
Morrow County, Chesterville
Measured
1 in hail
Reported by
Social Media
Coordinates
40.480, -82.680

Quarter sized hail was observed.

Thunderstorm Wind, Ashland

When
May 14, 12:45 AM EST
Where
Ashland County, 2 mi N of Loudonville
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
40.659, -82.230

Thunderstorm winds downed a few large tree limbs.

Hail, Crawford

When
May 14, 12:15 PM EST
Where
Crawford County, Galion
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.730, -82.780

Penny to quarter sized hail was observed.

Hail, Richland

When
May 14, 12:30 PM EST
Where
Richland County, Shelby
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.880, -82.650

Penny to nickel sized hail was observed.

Hail, Richland

When
May 14, 12:30 PM EST
Where
Richland County, Shelby
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.880, -82.650

Penny to nickel sized hail was observed.

Hail, Knox

When
May 14, 1:25 PM EST
Where
Knox County, Howard
Measured
1 in hail
Reported by
Social Media
Coordinates
40.400, -82.330

Quarter sized hail was observed.

Hail, Ashland

When
May 14, 1:35 PM EST
Where
Ashland County, Loudonville
Measured
1 in hail
Reported by
Post Office
Coordinates
40.630, -82.230

Quarter sized hail was reported.

Hail, Holmes

When
May 14, 1:50 PM EST
Where
Holmes County, Nashville
Measured
1.75 in hail
Property damage
$75,000
Reported by
Trained Spotter
Coordinates
40.600, -82.120

Hail as large as golf balls was reported. Some vehicles were damaged.

Hail, Holmes

When
May 14, 2:00 PM EST
Where
Holmes County, Nashville
Measured
1 in hail
Reported by
Social Media
Coordinates
40.600, -82.120

Quarter sized hail was observed.

Hail, Cuyahoga

When
May 14, 2:05 PM EST
Where
Cuyahoga County, Richmond Hgts
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
41.570, -81.500

Quarter sized hail was observed.

Hail, Wayne

When
May 14, 2:09 PM EST
Where
Wayne County, New Pittsburg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.830, -82.100

Quarter sized hail was observed.

Hail, Holmes

When
May 14, 2:10 PM EST
Where
Holmes County, Big Prairie
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.670, -82.100

Nickel sized hail was observed.

Hail, Wayne

When
May 14, 2:11 PM EST
Where
Wayne County, 6 mi E of Wooster
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.800, -81.815

Quarter sized hail was observed.

Hail, Lake

When
May 14, 2:20 PM EST
Where
Lake County, Willoughby Hills
Measured
1 in hail
Reported by
Social Media
Coordinates
41.580, -81.330

Quarter sized hail was observed.

Hail, Wayne

When
May 14, 2:24 PM EST
Where
Wayne County, Wooster
Measured
1 in hail
Reported by
Social Media
Coordinates
40.800, -81.930

Quarter sized hail was observed.

Hail, Holmes

When
May 14, 2:26 PM EST
Where
Holmes County, Holmesville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.630, -81.930

Quarter sized hail was observed.

Hail, Holmes

When
May 14, 2:28 PM EST
Where
Holmes County, Holmesville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.630, -81.930

Quarter sized hail was reported.

Hail, Holmes

When
May 14, 2:28 PM EST
Where
Holmes County, Holmesville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.630, -81.930

Quarter sized hail was reported.

Thunderstorm Wind, Lake

When
May 14, 2:30 PM EST
Where
Lake County, Painesville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
41.730, -81.250

Thunderstorm winds downed several large tree limbs.

Hail, Wayne

When
May 14, 2:35 PM EST
Where
Wayne County, Wooster
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.800, -81.930

Quarter sized hail was reported.

Hail, Summit

When
May 14, 3:00 PM EST
Where
Summit County, Copley
Measured
1 in hail
Reported by
Social Media
Coordinates
41.100, -81.630

Quarter sized hail was reported.

Hail, Summit

When
May 14, 3:01 PM EST
Where
Summit County, Fairlawn
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.120, -81.580

Penny sized hail was observed.

Hail, Summit

When
May 14, 3:20 PM EST
Where
Summit County, Cuyahoga Falls
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.130, -81.480

Quarter sized hail was reported.

Hail, Lake

When
May 14, 3:45 PM EST
Where
Lake County, Perry
Measured
1 in hail
Reported by
Public
Coordinates
41.770, -81.120

Quarter sized hail was observed.

Thunderstorm Wind, Ashtabula

When
May 14, 4:22 PM EST
Where
Ashtabula County, Rock Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
41.670, -80.870

Thunderstorm winds downed a few small trees.

Hail, Stark

When
May 14, 4:30 PM EST
Where
Stark County, Alliance
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.920, -81.100

Penny sized hail was observed.

Hail, Stark

When
May 14, 4:33 PM EST
Where
Stark County, Alliance
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.920, -81.100

Penny sized hail was observed.

Thunderstorm Wind, Stark

When
May 14, 4:38 PM EST
Where
Stark County, North Canton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
40.870, -81.400

Thunderstorm winds downed a tree and a couple large limbs.

Hail, Portage

When
May 14, 4:47 PM EST to 4:50 PM EST
Where
Portage County, Deerfield
Measured
1 in hail
Reported by
Public
Coordinates
41.020, -81.050

Quarter sized hail was observed.

Hail, Mahoning

When
May 14, 5:03 PM EST
Where
Mahoning County, Craig Beach
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.120, -80.980

Nickel sized hail was observed.

Hail, Mahoning

When
May 14, 5:50 PM EST
Where
Mahoning County, Canfield
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.020, -80.770

Penny sized hail was observed.

Thunderstorm Wind, Mahoning

When
May 14, 5:54 PM EST
Where
Mahoning County, Youngstown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
41.070, -80.650

Thunderstorm winds downed a tree.

Thunderstorm Wind, Mahoning

When
May 14, 6:00 PM EST
Where
Mahoning County, Youngstown
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
41.070, -80.650

Thunderstorm winds downed several large tree limbs.

Hail, Mahoning

When
May 14, 6:04 PM EST
Where
Mahoning County, New Springfield
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.920, -80.620

Nickel sized hail was observed.

Hail, Trumbull

When
May 14, 6:22 PM EST
Where
Trumbull County, Hubbard
Measured
0.88 in hail
Reported by
Social Media
Coordinates
41.150, -80.570

Nickel sized hail was observed.

Thunderstorm Wind, Stark

When
May 14, 6:45 PM EST
Where
Stark County, Navarre
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
40.720, -81.520

Thunderstorm winds downed a few trees and large limbs.

Hail, Stark

When
May 14, 6:53 PM EST
Where
Stark County, Massillon
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.780, -81.550

Penny sized hail was observed.

Hail, Mahoning

When
May 14, 6:55 PM EST
Where
Mahoning County, Youngstown
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.070, -80.650

Quarter sized hail was reported.

Hail, Stark

When
May 14, 7:09 PM EST
Where
Stark County, North Canton
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
40.870, -81.400

Penny size hail was observed.

Hail, Stark

When
May 14, 7:14 PM EST
Where
Stark County, Canton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.800, -81.380

Penny sized hail was observed.

Hail, Stark

When
May 14, 7:20 PM EST
Where
Stark County, Uniontown
Measured
1 in hail
Reported by
Social Media
Coordinates
40.970, -81.400

Quarter sized hail was observed.

Hail, Portage

When
May 14, 7:36 PM EST
Where
Portage County, Rootstown
Measured
1 in hail
Reported by
Social Media
Coordinates
41.100, -81.230

Quarter sized hail was observed.

Hail, Portage

When
May 14, 7:48 PM EST
Where
Portage County, Ravenna
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.170, -81.230

Penny to quarter sized hail was observed.

Hail, Portage

When
May 14, 7:55 PM EST
Where
Portage County, Deerfield
Measured
1.5 in hail
Property damage
$40,000
Reported by
Law Enforcement
Coordinates
41.020, -81.050

Hail the size of ping pong balls was observed. Some vehicle damage occurred.

Hail, Portage

When
May 14, 7:58 PM EST
Where
Portage County, Ravenna
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.170, -81.230

Quarter sized hail was observed.

Hail, Portage

When
May 14, 7:58 PM EST
Where
Portage County, 3 mi E of Ravenna
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.170, -81.172

Quarter sized hail was observed.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2014Every state in 2014This day in weather historyWarnings in Ohio, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 522672, 522673, 522674, 519721, 522675, 522676, 519670, 519667, 519795, 522655, 522630, 522656, 522660, 519725, 522628, 522653, 519728, 522661, 522662, 519747, 522663, 522654, 519716, 522665, 522633, 519707, 519794, 522664, 522634, 522631, 519796, 519798, 522632, 519699, 519873, 519876, 522635, 519675, 522667, 519695, and more.